Results 1 to 16 of 16
Like Tree2Likes
  • 1 Post By Ricky71
  • 1 Post By jimmy2822
Methadone addiction???
  1. #1
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default Methadone addiction???

    If you are on prescribed methadone 10 mg and prescribed norcos 750. 3× day each for 2 years would that be enough for withdrawal symptoms to set in. Also use alcohol regularly and occasional valium when needed. If it is withdrawals I'm starting to feel will it be shorter or milder due to it not being a large dosage? Thanks need advice fast. I have all the typical symptoms I'm on day 4 clean.

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,077

    Default

    Quote Originally Posted by jimmy2822 View Post
    If you are on prescribed methadone 10 mg and prescribed norcos 750. 3× day each for 2 years would that be enough for withdrawal symptoms to set in. Also use alcohol regularly and occasional valium when needed. If it is withdrawals I'm starting to feel will it be shorter or milder due to it not being a large dosage? Thanks need advice fast. I have all the typical symptoms I'm on day 4 clean.
    Hello and welcome to the forum. I have a quick minute to chime in, others will be by as well so keep checking back?
    It is slow around here on the weekends so be patient waiting for replies.

    To answer your questions, yes you are definitely going to go through withdrawals! Think of it as a really bad flu and because of the methadone the acute symptoms could last a week or more? You can use the items in the Thomas Recipe for Opiate Withdrawal to help ease some of the withdrawal symptoms, here's a link - https://www.drugs.com/forum/featured...ent-35169.html

    You said you have Valium, be careful with that because benzos are extremely addictive and can become a problem very quickly!

    Why were you taking the pain meds in the first place?
    Did you decide to quit cold turkey on your own or were you forced to for some reason? What are your plans for the future? Update when you can? Take care... God bless us all!
    Last edited by Anonymous; 08-26-2017 at 11:17 PM.

  3. #3
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,602

    Default

    Hello Jimmy, welcome to the forum.. What is the question you are asking, wds from Methadone, Norco,benzos, alcohol? Are you quitting all cold turkey? Please update us on your plans going forward so we can help and support you better. Stay Strong for Today..

  4. #4
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    Thanks to everybody for responding. Yes quitting everything cold turkey by choice.. Also on lamotragine for bi polar / depression and I'm on a step down program for that. Was at 350 mg stepping down 50 mg every 2 weeks. Just want my life back.
    Diaharea, restless leg syndrome, no sleep, severe tremors, racing thoughts, nausea, memory loss, foggy thought process, are my symptoms listed in order. Thanks so much for answering. Nobody knows unless they went through it how it all gangs up on you. I couldn't even find my thread again. Was on the dual pain meds for a back problem, on valium because it helped to numb me down. This is day 6 or 7 doesn't seem to be easing up at all. Plus time slows to a crawl. Please keep in touch I have no one else.

  5. #5
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,602

    Default

    Hello Jimmy, wow alot all at once. Did you read the link Ricky posted for Thomas Recipe.. good info there. Drink plenty of water stay hydrated.. Everything you are going through is all normal all part of the withdrawal process..keep reading and posting we are all here to support you.. Stay Strong for Today...

  6. #6
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,077

    Default

    Quote Originally Posted by jimmy2822 View Post
    Thanks to everybody for responding. Yes quitting everything cold turkey by choice.. Also on lamotragine for bi polar / depression and I'm on a step down program for that. Was at 350 mg stepping down 50 mg every 2 weeks. Just want my life back.
    Diaharea, restless leg syndrome, no sleep, severe tremors, racing thoughts, nausea, memory loss, foggy thought process, are my symptoms listed in order. Thanks so much for answering. Nobody knows unless they went through it how it all gangs up on you. I couldn't even find my thread again. Was on the dual pain meds for a back problem, on valium because it helped to numb me down. This is day 6 or 7 doesn't seem to be easing up at all. Plus time slows to a crawl. Please keep in touch I have no one else.
    Jimmy, you already mentioned that you were taking 10mg/day of methadone and 7.5mg of Norco 3x/day for the past two years. Let us know how much Valium you were taking, how often and for how long? Also, how much alcohol were you consuming, how often and for how long? Hang in there, it might not feel like it now but everything will get better!
    Update when you can? God bless us all!
    Lvg nghtmare likes this.

  7. #7
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    yeah and I quit smoking too. Thought I'd get the misery over all at once.
    Lvg nghtmare likes this.

  8. #8
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    Phone died. Valium about 20 m per day on average. Alcohol at least 1/2 a fifth plus 5. 16 oz beers daily. Nothing for 6? Days now. 1 cigarette yesterday. How do we get so messed up?

  9. #9
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,602

    Default

    Hey Jimmy, still WOW.. 6 days...how did we get so messed up.. misery all at once don't forget this when that devil tells you that you can just take one... Stay Strong for Today..

  10. #10
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    It is day to day.

  11. #11
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    Wondering which withdrawal symptoms disapear first and which leave last so I know my progress.

  12. #12
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,602

    Default

    Hey Jimmy, everyone is different for me sleep still haven't figured that out. Just know every clean day is progress. proud of you..drink plenty of fluids get up get moving don't wait and watch the time pass..it will whether you are watching the clock or not. We didn't get here in one day it takes time for our bodies and brain to heal...stay the course and one day you will be going about your business not looking back... Stay Strong for Today..

  13. #13
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    5th Liv nightmare Anybody else have constructive info?

  14. #14
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    T. Y as a correction

  15. #15
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    So I'm feeling almost normal tonight. If it lasts it will be worth the week of sweating it out.

  16. #16
    jimmy2822 is offline New Member
    Join Date
    Mar 2017
    Posts
    11

    Default

    Still a real bad stomach and no sleep its getting old quick

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22